# SDR SWAA2020083104254

- Difficulty date: July 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS440 BETWEEN STR8L TO STR9L AT FWD GALLEY AREA / REPAIRED FRAME LOC. STR 18L TO STR 9L BS440 AT FWD GALLEY AREA IAW B737-700 SRM 53-00-07-2R-1 REPAIR 1; FIG 201; SHEET 1.
